Alert archive / Georgia / River Flood Warnings in 2010
River Flood Warning 52, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 31, 2010, 5:08 AM EST for Whitfield County, Georgia. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Jan 31, 2010, 5:08 AM EST (10:08 UTC)
- Expired
- Feb 1, 2010, 2:50 AM EST
- In force
- 22 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
County Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 103 km from the middle of the area, began a volume at 10:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Coahulla Creek at Keiths Mill Road near Dalton (CHCG1). The gauge peaked at 16.35 ft at Jan 31, 2010, 4:00 PM EST.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 28 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02385170, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
170 WGUS42 KFFC 311008 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 508 AM EST SUN JAN 31 2010 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD COUNTY .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. && GAC313-010008- /O.NEW.KFFC.FL.W.0052.100131T1008Z-000000T0000Z/ /CHCG1.1.ER.100131T0937Z.100131T1000Z.000000T0000Z.UU/ 508 AM EST SUN JAN 31 2010 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON * UNTIL FURTHER NOTICE. * AT 5 AM SUNDAY THE STAGE WAS 16.0 FEET...AND RISING. * FLOOD STAGE IS 16.0 FEET. * AT 16.0 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE... AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD. $$
4 follow-up statements
822 WGUS82 KFFC 311653 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1153 AM EST SUN JAN 31 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON AND WILKINSON COUNTIES COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD COUNTY TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE AFFECTING PULASKI COUNTY OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND WHEELER COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC023-235-010653- /O.EXT.KFFC.FL.W.0046.000000T0000Z-100204T0430Z/ /HAWG1.1.ER.100129T0618Z.100131T0915Z.100203T2230Z.NO/ 1153 AM EST SUN JAN 31 2010 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE * UNTIL WEDNESDAY EVENING. * AT 1045 AM SUNDAY THE STAGE WAS 22.5 FEET...AND NEARLY STEADY. * MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 20 FEET. * THE RIVER APPEARS TO HAVE CRESTED BETWEEN 22.5 TO 22.6 FEET EARLY THIS MORNING AND WILL BEGIN TO FALL THIS AFTERNOON...DROPPING BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. * AT 20.5 FEET...MINOR FLOODING OF ROADS OCCURS ON THE SOUTHSIDE OF HAWKINSVILLE ALONG GOOSENECK LANE...CUTTING OFF OFF RESIDENTS FROM THEIR HOMES. * THIS CREST COMPARES TO A PREVIOUS CREST OF 21.9 FEET ON SEP 28 2009. $$ GAC235-010652- /O.CON.KFFC.FL.W.0051.000000T0000Z-000000T0000Z/ /TSCG1.1.ER.100131T0404Z.100131T1515Z.000000T0000Z.NO/ 1153 AM EST SUN JAN 31 2010 THE FLOOD WARNING CONTINUES FOR THE TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE * UNTIL FURTHER NOTICE. * AT 1045 AM SUNDAY THE STAGE WAS 12.5 FEET...AND BEGINNING TO FALL. * MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 11 FEET. * THE RIVER APPEARS TO HAVE CRESTED AT 12.5 FEET AROUND 1015 AM THIS MORNING AND IS NOW BEGINNING TO SLOWLY FALL. THE RIVER WILL CONTINUE TO FALL THROUGH MONDAY. * THIS CREST COMPARES TO A PREVIOUS CREST OF 12.5 FEET ON APR 3 2009. $$ GAC091-271-315-010652- /O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/ /ABBG1.2.ER.100122T2100Z.100201T1800Z.000000T0000Z.NO/ 1153 AM EST SUN JAN 31 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL FURTHER NOTICE. * AT 1045 AM SUNDAY THE STAGE WAS 14.3 FEET...AND RISING. * MODERATE FLOODING IS OCCURRING...AND MODERATE FLOODING IS FORECAST TO CONTINUE. * MINOR FLOOD STAGE IS 12 FEET...MODERATE FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE RISING...REACHING NEAR 15 FEET BY MONDAY EVENING...THEN BEGIN FALLING. * BETWEEN 14 AND 16 FEET...MODERATE FLOODING OCCURS WITH ROADS TO HOMES ALONG THE WEST SIDE OF THE RIVER IN ABBEVILLE INACCESSIBLE. FLOODING ALSO CONTINUES TO EXPAND INTO FARM AND TIMBER LANDS ADJACENT TO THE RIVER AND ACCESS ROADS ALONG THE RIVER FLOOD. * THIS CREST COMPARES TO A PREVIOUS CREST OF 15.3 FEET ON NOV 18 2009. $$ GAC313-010652- /O.CON.KFFC.FL.W.0052.000000T0000Z-000000T0000Z/ /CHCG1.1.ER.100131T0937Z.100131T1545Z.000000T0000Z.UU/ 1153 AM EST SUN JAN 31 2010 THE FLOOD WARNING CONTINUES FOR THE COAHULLA CREEK NEAR KEITHS MILL AND DALTON * UNTIL FURTHER NOTICE. * AT 1130 AM SUNDAY THE STAGE WAS 16.3 FEET...AND NEARLY STEADY. * MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL REMAIN NEARLY STEADY BETWEEN 16.2 AND 16.4 FEET THROUGH TONIGHT. * AT 16 FEET...MINOR FLOODING OF PASTURES AND FIELDS OCCURS UPSTREAM FROM THE KEITHS MILL ROAD BRIDGE ALONG BOTH BANKS OF THE RIVER...AND DOWNSTREAM FROM THE BRIDGE ALONG THE LEFT BANK. $$ GAC167-303-319-010652- /O.CON.KFFC.FL.W.0043.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.100126T0946Z.100128T0630Z.000000T0000Z.NO/ 1153 AM EST SUN JAN 31 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 1130 AM SUNDAY THE STAGE WAS 17.3 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL CONTINUE FALLING THOUGH MONDAY. * AT 17 FEET...THE WATER LEVEL IS AT THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP UPSTREAM FROM THE GEORGIA HIGHWAY 57 BRIDGE ALONG THE RIGHTBANK...WITH MINOR FLOODING OCCURRING IN WOODLANDS ADJACENT TO THE RIVER. $$ GAC167-175-303-319-010652- /O.EXT.KFFC.FL.W.0045.000000T0000Z-100201T1200Z/ /DBNG1.1.ER.100129T0150Z.100130T1830Z.100201T0600Z.NO/ 1153 AM EST SUN JAN 31 2010 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR DUBLIN * UNTIL MONDAY MORNING. * AT 1045 AM SUNDAY THE STAGE WAS 21.5 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 21 FEET. * THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD STAGE BY EARLY MONDAY MORNING. * BETWEEN 21 AND 22 FEET...MINOR FLOODING OCCURS IN LOW AREAS AND WOODLANDS NEAR THE RIVER WITH PORTIONS OF SOME DIRT...RIVER ACCESS ROADS FLOODED. $$ GAC209-283-309-010652- /O.CON.KFFC.FL.W.0047.000000T0000Z-000000T0000Z/ /MTVG1.1.ER.100130T2150Z.100201T1200Z.000000T0000Z.NO/ 1153 AM EST SUN JAN 31 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR MOUNT VERNON * UNTIL FURTHER NOTICE. * AT 11 AM SUNDAY THE STAGE WAS 17.1 FEET...AND RISING. * MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL CONTINUE RISING...REACHING NEAR 17.5 FEET BY MONDAY AFTERNOON...THEN BEGIN FALLING BY MONDAY EVENING. * BETWEEN 17 AND 18 FEET...MINOR FLOODING OCCURS IN PASTURES AND WOODLANDS ALONG THE RIVER. SOME HOMES ON DEAD RIVER ROAD IN THE SOUTH END OF MONTGOMERY COUNTY BECOME SURROUNDED BY WATER AS FLOOD WATERS CLOSE PORTIONS OF DEAD RIVER ROAD. ALSO FLOOD WATERS BEGIN TO THREATEN THE CAMPGROUND AND A FEW OUT BUILDINGS SEVERAL MILES SOUTH OF MOUNT VERNON AS WELL AS SOME HOMES IN THE CHEROKEE SAND RIDGE SUBDIVISION. * THIS CREST COMPARES TO A PREVIOUS CREST OF 17.4 FEET ON DEC 26 2009. $$
943 WGUS82 KFFC 312200 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 500 PM EST SUN JAN 31 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD COUNTY OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE AFFECTING PULASKI COUNTY OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON AND WILKINSON COUNTIES OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND WHEELER COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC023-235-011200- /O.CON.KFFC.FL.W.0046.000000T0000Z-100204T0430Z/ /HAWG1.1.ER.100129T0618Z.100131T0915Z.100203T2230Z.NO/ 500 PM EST SUN JAN 31 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE * UNTIL WEDNESDAY EVENING. * AT 3PM SUNDAY THE STAGE WAS 22.4 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES. $$ GAC235-011159- /O.CON.KFFC.FL.W.0051.000000T0000Z-000000T0000Z/ /TSCG1.1.ER.100131T0404Z.100131T1630Z.000000T0000Z.NO/ 500 PM EST SUN JAN 31 2010 THE FLOOD WARNING CONTINUES FOR THE TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE * UNTIL FURTHER NOTICE. * AT 3PM SUNDAY THE STAGE WAS 12.3 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 11.0 FEET. $$ GAC091-271-315-011159- /O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/ /ABBG1.2.ER.100122T2100Z.100201T1800Z.000000T0000Z.NO/ 500 PM EST SUN JAN 31 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL FURTHER NOTICE. * AT 4PM SUNDAY THE STAGE WAS 14.6 FEET...AND RISING. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 15.0 FEET BY TOMORROW EVENING THEN BEGIN FALLING. * AT 16.0 FEET...FLOODING OF FARM LANDS...TIMBERLANDS...AND ACCESS ROADS WILL OCCUR. $$ GAC313-011159- /O.CON.KFFC.FL.W.0052.000000T0000Z-000000T0000Z/ /CHCG1.1.ER.100131T0937Z.100131T2130Z.000000T0000Z.UU/ 500 PM EST SUN JAN 31 2010 THE FLOOD WARNING CONTINUES FOR THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON * UNTIL FURTHER NOTICE. * AT 4PM SUNDAY THE STAGE WAS 16.3 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * AT 16.0 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE... AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD. $$ GAC167-303-319-011159- /O.CON.KFFC.FL.W.0043.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.100126T0946Z.100128T0630Z.000000T0000Z.NO/ 500 PM EST SUN JAN 31 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 4PM SUNDAY THE STAGE WAS 17.0 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$ GAC167-175-303-319-011159- /O.CON.KFFC.FL.W.0045.000000T0000Z-100201T1200Z/ /DBNG1.1.ER.100129T0150Z.100130T1830Z.100201T0600Z.NO/ 500 PM EST SUN JAN 31 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR DUBLIN * UNTIL MONDAY MORNING. * AT 4PM SUNDAY THE STAGE WAS 21.2 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. * AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH LOWLAND FLOODING. * THIS CREST COMPARES TO A PREVIOUS CREST OF 21.1 FEET ON DEC 29 2009. $$ GAC209-283-309-011159- /O.CON.KFFC.FL.W.0047.000000T0000Z-000000T0000Z/ /MTVG1.1.ER.100130T2150Z.100201T1200Z.000000T0000Z.NO/ 500 PM EST SUN JAN 31 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR MOUNT VERNON * UNTIL FURTHER NOTICE. * AT 4PM SUNDAY THE STAGE WAS 17.2 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 17.5 FEET BY TOMORROW EVENING THEN BEGIN FALLING. * AT 18.0 FEET...MINOR FLOODING CONTINUES AND EXPANDS. A CAMPGROUND AND A FEW OUT BUILDINGS BEGIN TO FLOOD SEVERAL MILES SOUTH OF MOUNT VERNON. ELEVEN HOMES IN THE CHEROKEE SAND RIDGE SUBDIVISION ARE SURROUNDED BY WATER. DEAD RIVER ROAD BECOMES FLOODED AND IS CLOSED. $$
950 WGUS82 KFFC 010218 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 918 PM EST SUN JAN 31 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON AND WILKINSON COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND WHEELER COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD COUNTY TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE AFFECTING PULASKI COUNTY OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC023-235-011618- /O.EXT.KFFC.FL.W.0046.000000T0000Z-100203T2100Z/ /HAWG1.1.ER.100129T0618Z.100131T0915Z.100203T1500Z.NO/ 918 PM EST SUN JAN 31 2010 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE * UNTIL WEDNESDAY AFTERNOON. * AT 8PM SUNDAY THE STAGE WAS 22.2 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE WEDNESDAY MORNING. * AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES. $$ GAC235-011617- /O.CON.KFFC.FL.W.0051.000000T0000Z-000000T0000Z/ /TSCG1.1.ER.100131T0404Z.100131T1630Z.000000T0000Z.NO/ 918 PM EST SUN JAN 31 2010 THE FLOOD WARNING CONTINUES FOR THE TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE * UNTIL FURTHER NOTICE. * AT 8PM SUNDAY THE STAGE WAS 11.7 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 11.0 FEET. $$ GAC091-271-315-011617- /O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/ /ABBG1.2.ER.100122T2100Z.100201T1800Z.000000T0000Z.NO/ 918 PM EST SUN JAN 31 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL FURTHER NOTICE. * AT 8PM SUNDAY THE STAGE WAS 14.8 FEET...AND RISING. * MODERATE FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 15.1 FEET BY TOMORROW EARLY AFTERNOON THEN BEGIN FALLING. * AT 16.0 FEET...FLOODING OF FARM LANDS...TIMBERLANDS...AND ACCESS ROADS WILL OCCUR. $$ GAC313-011617- /O.CON.KFFC.FL.W.0052.000000T0000Z-000000T0000Z/ /CHCG1.1.ER.100131T0937Z.100131T2130Z.000000T0000Z.UU/ 918 PM EST SUN JAN 31 2010 THE FLOOD WARNING CONTINUES FOR THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON * UNTIL FURTHER NOTICE. * AT 8PM SUNDAY THE STAGE WAS 16.2 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * AT 16.0 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE... AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD. * THIS CREST COMPARES TO A PREVIOUS CREST OF 17.4 FEET ON DEC 20 2009. $$ GAC167-303-319-010248- /O.CAN.KFFC.FL.W.0043.000000T0000Z-100201T0218Z/ /OCNG1.1.ER.100126T0946Z.100128T0630Z.100131T2252Z.NO/ 918 PM EST SUN JAN 31 2010 THE FLOOD WARNING IS CANCELLED FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 9PM SUNDAY THE STAGE WAS 16.9 FEET...AND FALLING. * FLOOD STAGE IS 17.0 FEET. * AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$ GAC167-175-303-319-010248- /O.CAN.KFFC.FL.W.0045.000000T0000Z-100201T1200Z/ /DBNG1.1.ER.100129T0150Z.100130T1830Z.100201T0115Z.NO/ 918 PM EST SUN JAN 31 2010 THE FLOOD WARNING IS CANCELLED FOR THE OCONEE RIVER NEAR DUBLIN * UNTIL FURTHER NOTICE. * AT 8PM SUNDAY THE STAGE WAS 21.0 FEET...AND FALLING. * FLOOD STAGE IS 21.0 FEET. * AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH LOWLAND FLOODING. $$ GAC209-283-309-011617- /O.EXT.KFFC.FL.W.0047.000000T0000Z-100205T1800Z/ /MTVG1.1.ER.100130T2150Z.100201T1800Z.100205T1200Z.NO/ 918 PM EST SUN JAN 31 2010 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR MOUNT VERNON * UNTIL FRIDAY AFTERNOON. * AT 8PM SUNDAY THE STAGE WAS 17.3 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 17.5 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * AT 18.0 FEET...MINOR FLOODING CONTINUES AND EXPANDS. A CAMPGROUND AND A FEW OUT BUILDINGS BEGIN TO FLOOD SEVERAL MILES SOUTH OF MOUNT VERNON. ELEVEN HOMES IN THE CHEROKEE SAND RIDGE SUBDIVISION ARE SURROUNDED BY WATER. DEAD RIVER ROAD BECOMES FLOODED AND IS CLOSED. $$
924 WGUS82 KFFC 010750 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 250 AM EST MON FEB 1 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD COUNTY && GAC313-010820- /O.CAN.KFFC.FL.W.0052.000000T0000Z-100201T0750Z/ /CHCG1.1.ER.100131T0937Z.100131T2130Z.100201T0552Z.UU/ 250 AM EST MON FEB 1 2010 THE FLOOD WARNING IS CANCELLED FOR THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON * AT 2 AM MONDAY THE STAGE WAS 15.8 FEET...AND FALLING. * FLOOD STAGE IS 16.0 FEET. * THE RIVER WILL CONTINUE TO FALL OVER THE NEXT FEW DAYS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 31, 5:05 AM EST, 3 minutes earlier.
Area forecast discussion, Jan 31, 5:05 AM EST, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 505 AM EST SUN JAN 31 2010 .SHORT TERM /TODAY THROUGH TUESDAY/... CONFLUENT NEAR-ZONAL FLOW WILL DOMINATE ACROSS THE REGION TODAY AS THE SYSTEM FROM FRIDAY NIGHT RACES NORTHEAST. COLD HIGH PRESSURE BUILDING IN WILL COMPETE WITH INCREASING THICKNESSES. SHORT-TERM MODELS IN GENERAL AGREEMENT WITH THE NEXT COUPLE OF DAYS. EXPECT BELOW-NORMAL HIGHS TODAY. MAV IS SLIGHTLY WARMER THAN THE MET... TOOK A BLEND BUT LEANED TOWARD THE COOLER MET BASED ON RECENT PERFORMANCE. GUIDANCE HAS BEEN TRENDING WARMER FOR TONIGHT INTO TUESDAY...LEANED ON THE COOL SIDE FOR ALL OF IT...BUT TUESDAY COULD BE TRICKY. UPPER WAVE MOVING ACROSS THE SOUTHERN PLAINS MONDAY AFTERNOON AND EVENING WILL ALLOW WEAK SURFACE FEATURE TO FORM IN THE NORTHERN GULF MONDAY NIGHT...SPREADING MOISTURE ACROSS THE SOUTHEAST. GFS A LITTLE MORE AGGRESSIVE WITH THIS INCREASING MOISTURE...SO AGAIN TOOK A BLEND OF GFS/NAM. AT THIS TIME...WINTRY PRECIP DOES NOT LOOK LIKE AN ISSUE AS MOISTURE WON'T QUITE GET TO THE COOLER AREAS OF THE STATE MONDAY NIGHT. SYSTEM ALSO DOESN'T LOOK LIKE MUCH OF A RAINER JUST YET...BASICALLY SOME NUISANCE RAIN ON AND OFF WITH GENERALLY LESS THAN 1/4" BASIN AVERAGE QPF. SYSTEM MOVES OUT LATE ON TUESDAY. .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... MODIFIED HIGH PRESSURE ACROSS THE CENTRAL PLAINS WITH WEAK UPPER RIDGING BUILDS IN AROUND MIDWEEK...LEADING TO TEMPS FAIRLY CLOSE TO AVERAGE. SITUATION BEGINS TO CHANGE THURSDAY INTO FRIDAY AS THE HIGH SHIFTS EAST TOWARD THE MID-ATLANTIC STATES AND WEDGES DOWN THE EASTERN SEABOARD IN A HYBRID DAMMING EVENT. CUTOFF UPPER LOW ACROSS THE DESERT SOUTHWEST MOVES INTO TEXAS...SPAWNING YET ANOTHER GULF LOW. BOTH GFS AND ECMWF ARE IN GENERAL AGREEMENT ON THE OVERALL PICTURE...THOUGH THE GFS IS A LITTLE FASTER (AND STRONGER) WITH THE UPPER CUTOFF/SURFACE GULF LOWS. DAMMING FULLY ENTRENCHED BY FRIDAY MORNING WITH SOUTHWEST FLOW ALOFT...LEADING TO STRONG ISENTROPIC ASCENT. SOME DIFFERENCES IN AMOUNTS...BUT BOTH MODELS ARE INDICATING ANOTHER POTENTIAL HEAVY RAIN EVENT. ENOUGH TO PUSH THE AREA RIVERS BACK UP...AGAIN. TEMPERATURES FOR NOW LOOK TOO WARM FOR MUCH IN THE WAY OF MIXED PRECIP (MAYBE A LITTLE FOR THE MOUNTAINS)...BUT MUCH LIKE THIS WEEKEND'S EVENT... THE UPCOMING EVENT WILL DEPEND ON THE EVENTUAL PATH OF THE SURFACE LOW. THE MAIN LONGWAVE STARTS DIGGING DOWN INTO THE MISSISSIPPI VALLEY BY SATURDAY...BRINGING WITH IT ANOTHER SHOT OF MOISTURE AND COLD AIR. IN THE CURRENT SCENARIO...TEMPERATURES ALOFT ARE PLENTY COLD ENOUGH TO SUPPORT FROZEN PRECIP...IT WOULD JUST BE A MATTER OF HOW FAR SOUTH THE SURFACE FREEZING LINE DIPS (AS WELL AS AVAILABLE MOISTURE). SINCE WE'RE TALKING SEVERAL DAYS OUT AND THUS LOWER CONFIDENCE...HAVE INTRODUCED ONLY A RAIN/SNOW MIX OVERNIGHT FRIDAY NIGHT FOR PORTIONS OF NORTH GEORGIA. TOO EARLY TO BITE OFF ON ANYTHING ELSE AT THIS TIME. WITH THE CAD IN PLACE...STRONGLY INDICATED BY BOTH MODELS...TEMPS OVER THE WEEKEND WILL AGAIN DROP TO BELOW-NORMAL VALUES. && .FIRE WEATHER... DRY HIGH PRESSURE IN PLACE TODAY AND MONDAY WILL ALLOW RELATIVE HUMIDITIES TO DROP TO NEAR CRITICAL LEVELS ACROSS THE AREA. HOWEVER...AT THIS TIME THE 4-HOUR THRESHOLD WILL NOT BE MET AND FUEL MOISTURES MAY NOT BE DRY ENOUGH ANYWAY. && .AVIATION... EXPECT MVFR CIGS DOMINATING TAF SITES EARLY THIS MORNING TO CONTINUE TO LIFT/ERODE THROUGH THE MORNING...WITH MOST SITES SEEING JUST FEW TO SCT CLOUDS IN THE 2 TO 3 THSD FT RANGE BY LATE MORNING...THEN GENERALLY SKC AFT 20Z. UNRESTRICTED VSBYS CONTINUING WITH NORTHWEST WINDS GENERALLY IN THE 8 TO 12 KT RANGE TODAY...DIMINISHING TO 5 KTS OR LESS BY LATE AFTERNOON. 49 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 47 25 53 34 52 / 0 0 5 20 30 ATLANTA 46 29 53 37 53 / 0 0 5 20 20 BLAIRSVILLE 43 22 49 32 49 / 0 0 5 10 30 CARTERSVILLE 46 22 54 32 54 / 0 0 5 10 20 COLUMBUS 50 29 59 39 59 / 0 0 5 30 20 GAINESVILLE 44 25 51 34 52 / 0 0 5 20 30 MACON 51 24 57 38 57 / 0 0 5 30 30 ROME 47 21 53 31 53 / 0 0 5 10 20 PEACHTREE CITY 48 23 55 34 53 / 0 0 5 20 20 VIDALIA 51 30 59 41 54 / 0 0 10 50 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 25
Hazardous weather outlook, Jan 30, 9:45 AM EST, 19 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 945 AM EST SAT JAN 30 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-311015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 945 AM EST SAT JAN 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... A WINTRY MIXTURE...MAINLY SLEET AND FREEZING RAIN...WITH SOME SNOW...IS EXPECTED ACROSS PORTIONS OF NORTH GEORGIA THROUGH THIS AFTERNOON. .SYNOPSIS... AN AREA OF LOW PRESSURE WILL MOVE ACROSS SOUTHERN GEORGIA TODAY WHILE COLD HIGH PRESSURE WEDGING DOWN THE EASTERN SEABOARD WILL REMAIN IN PLACE OVER NORTHEAST GEORGIA. THE COMBINATION OF MOISTURE FROM THE LOW AND COLD TEMPERATURES FROM THE HIGH WILL CONTINUE TO RESULT IN WINTRY PRECIPITATION ACROSS PORTIONS OF NORTH GEORGIA...WITH A COLD RAIN FURTHER SOUTH ACROSS CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH THIS WINTER STORM ARE UP TO AND ADDITIONAL 1 INCH OF SNOW AND UP TO ONE TENTH OF AN INCH OF ICE... GENERALLY NORTH AND EAST OF A LINE FROM HOMER TO DAWSONVILLE AND ELLIJAY. IN NORTHWEST GEORGIA...A LIGHT GLAZE OF ICE AND A DUSTING OF SNOW OR SLEET ARE POSSIBLE...GENERALLY NORTH AND WEST OF A LINE FROM ROME TO CANTON. .DISCUSSION... A WEDGE OF COLD AIR WILL CONTINUE RIDGING DOWN THE EASTERN SEABOARD TODAY. AN AREA OF LOW PRESSURE WILL CONTINUE SPREADING MOISTURE ACROSS NORTH AND CENTRAL GEORGIA. A MIXTURE OF SNOW...SLEET...AND FREEZING RAIN WILL CONTINUE ACROSS PORTIONS OF NORTH GEORGIA. ABOVE-FREEZING TEMPERATURES FURTHER SOUTH WILL KEEP A COLD RAIN IN PLACE THIS MORNING ACROSS CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF WINTER WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 31, 3:42 AM EST | River Flood Warning | FFC | Pulaski | 24 hr |
Nearby
River Flood Warnings in Georgia, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.